# SDR CALA2022020700338

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 81,045 hours, 19,530 cycles
- Engine: Rroyce RB211*
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Engine
- Part number: NA
- Condition: Vibration
- Location: Engine#1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

NO 1 ENG VIBE 2.6-3.0 NO VIBE FELT 2.6-3.0 HIGHEST IND FL390 PER PREVIOUS UPDATE CODE B7 ON AVM CHECKED WIREING SECURITY AT ENGINE 1 TRANDUCER, FOUND ALL SECURE THIS LOG HAS BEEN LOCKED BY THE TOMC MGR DUE TO EMERGENCY UNLOCKED FOR MX UPDATE DECLARATION. L AVM CONTROLLER P/N S360N021-452 SHOWS CODE B7 AFTER LANDING & PER FAULT CODE DIAGRAM TROUBLE SHOT PER FIM 71-05 FAULT TREE REMOVED #1 ENG VIBREATIOB TRANSMITTER REF AMM 77-31-01. BEFORE PRESSING DATA BUTTON. CODE CLEARED AFTER PRESSING DATA 808.  CHECKED CHIP DETECTORS AND FOUND NO DEBRIS, CHECKED SCAVEN INSTALLED #1 ENG VIBRATION TRANSMITTER REF AMM BUTON. READ FAULT CODE DATA IAW AMM 77-31-00-702-01-R00 GE AND PRESSURE FILTERS FOUND NO DEBRIS, CHECKED TAIL PIPE NO 77-31-01-404-020-R00 THRU STEP F(3). ADD FAULT: B7 METAL FOUND, CHECKED ANNULUS FILLERS AND FAN NO FOD OR DAMAGE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1042979  SN OFF 0745 TRANSMITTER, VI  OFF 19-7731-9-9001 0745 ON 19-7731-9-9001 6039 COMPRESSOR INSPECTION & TASK 72-00-00-206-167-R02 HIGH PRESSURE 72-00-00-866-142-R02 AND AMM 72-00-00-206-147-R02 (HP) TURBINE INSPECTION.  SPECIFICALLY DAMAGED ROTATIONAL RELATED PARTS ARE OF CONCERN. PERFORMED WIRING CHECKS REF. SSM 77-31-01 FROM LT EVM M132 CONTINUED B7 FAULT  - ACCELEROMETER & WIRE CHECKS DID NOT AFTER INDICATION SYSTEM CHECKS (NFF) & ENGINE RUNS, THE HIGH PREPARED #1 ENGINE FOR BORESCOPE INSPECTION REMOVED LOWER RIGHT PERFORMED INSPECTION OF HPC AMM 72-00-00-206-154-R02 AND HPT AMM DAMAGE
